# SDR DHL2003743001

- Difficulty date: January 8, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

1)  LOWER CARGO SMOKE/FIRE DETECTION SYSTEM GREEN LIGHT INOP.2)  REMOVED AND REPLACED CCU IAW M/M 26-16-00. NO HELP, TRANSFERRED TO DMI #11515 IAW B-727 MEL 26-19 CAT. "C". PLACARDS INSTALLED.3)  REF. DMI #11515 LOWER CARGO COMPARTMENT SMOKE DETECTION SYSTEM 1 GREEN LIGHT INOP.	4)  REMOVED AND REPLACED BATTERIES IAW M/M 26-16-0. THIS CLEARS DMI #11515 PLACARD INSTALLED.
